Régularité du plus grand exposant caractéristique des produits de matrices aléatoires indépendantes et applications
Annales de l'I.H.P. Probabilités et statistiques, Volume 25 (1989) no. 2, p. 109-142
@article{AIHPB_1989__25_2_109_0,
     author = {Page, \'Emile le},
     title = {R\'egularit\'e du plus grand exposant caract\'eristique des produits de matrices al\'eatoires ind\'ependantes et applications},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {25},
     number = {2},
     year = {1989},
     pages = {109-142},
     zbl = {0679.60010},
     mrnumber = {1001021},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1989__25_2_109_0}
}
Page, Émile le. Régularité du plus grand exposant caractéristique des produits de matrices aléatoires indépendantes et applications. Annales de l'I.H.P. Probabilités et statistiques, Volume 25 (1989) no. 2, pp. 109-142. http://www.numdam.org/item/AIHPB_1989__25_2_109_0/

[1] P. Bougerol et J. Lacroix, Products of Random Matrices with Applications to Schrôdinger operators, Birkhaüser Progress in Probability and Statistics, vol. 8, 1985. | MR 886674 | Zbl 0572.60001

[2] M. Campanino et A. Klein, A Supersymetric Matrix and Differentiability of the Density of States in the one Dimensional Anderson Model, Commun. Math. Physics, n° 104, 1986, p. 227-241. | MR 836001 | Zbl 0603.60061

[3] R. Carmona, A. Klein et F. Martinelli, Anderson Localisation for Bernouilli and Other Singular Potentials, Comm. Math. Physics, n° 108, 1987, p. 66. | MR 872140 | Zbl 0615.60098

[4] W. Craig et B. Simon, Log Hôlder Continuity of the Integrated Density of States for Stochastic Jacobi Matrices, Comm. Math. Physics, n° 90, 1983, p. 207-218. | MR 714434 | Zbl 0532.60057

[5] H. Furstenberg, Non Commuting Random Products, T.A.M.S., n° 108, 1963, p. 377- 428. | MR 163345 | Zbl 0203.19102

[6] H. Furstenberg et Y. Kiefer, Random Matrix Products and Measures on Projective Spaces, Israël Journal of Math., vol. 46, n° 1, 2, 1983, p. 12-32. | MR 727020 | Zbl 0528.60028

[7] L. Garding, Vecteurs analytiques dans les représentations des groupes de Lie, Bulletin S.M.F., tome 88, 1960, p. 73-93. | Numdam | MR 119104 | Zbl 0095.10402

[8] Y. Guivarc'H et A. Raugi, Frontière de Fürstenberg, propriétés de contraction et théorèmes de convergence, Z. Wahr., n° 69, 1985, p. 187-242. | MR 779457 | Zbl 0558.60009

[9] H. Hennion, Loi des grands nombres et perturbations pour les produits réductibles de matrices aléatoires indépendantes, Z. Wahr., n° 67, 1984, p. 265-278. | MR 762081 | Zbl 0529.60025

[10] E. Le Page, Théorèmes limites pour les produits de matrices aléatoires, Springer-Verlag, Lecture Notes in Mathematics, n° 928, 1982, p. 258-303. | MR 669072 | Zbl 0506.60019

[11] E. Le Page, Répartition d'état d'un opérateur de Schrôdinger aléatoire. Distribution empirique des valeurs propres d'une matrice de Jacobi, Springer-Verlag, Lecture Notes in Mathematics, n° 1064, 1983. | Zbl 0538.60031

[12] P. March et A.S. Sznitman, Some Connections between Excursion Theory and the Discrete Schrôdinger Equation with Random Potentials. Probability theory and related fields, vol. 75, n° 1, 1987. | MR 879550 | Zbl 0592.60046

[13] U. Neri, Singular Integrals, Springer-Verlag, Lecture Notes in Mathematics, n° 200, 1971. | MR 463818 | Zbl 0219.44006

[14] O. Connor, Disordered Harmonic Chain, Comm. Math. Physics, n° 45, 1975, p. 63- 77. | MR 432133 | Zbl 0394.60027

[15] L. Pastur, Spectral Properties of Disordered Systems in the One Body Approximation, Comm. Math. Physics, n° 75, 1980, p. 179-196. | MR 582507 | Zbl 0429.60099

[16] D. Ruelle, Analyticity Properties of the Characteristic Exponents of Random Matrix Products, Advances in Math., n° 32, 1980, p. 68-80. | MR 534172 | Zbl 0426.58018

[17] B. Simon et M. Taylor, Harmonic Analysis on SL(2, R) and Smoothness of the Density of States in the One Dimensional Anderson Model, Comm. Math. Physics, n° 101, 1985, p. 1-19. | MR 814540 | Zbl 0577.60067